# SDR CA150304004

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 2,190 hours
- Engine: Lyc O320D1A
- Propeller: Snsnch 74DM
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: 115C520004
- Condition: Broken
- Location: Nlg Centering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AND TAXI, THE PILOT REPORTED A NOISE AND DIFFICULTY TAXIING.   SHUTDOWN THE ACFT AND DISCOVERED THE NOSE WHEEL ASSY TILTED AND THE CENTER BOLT MISSING.  THE CENTER BOLT ASSY WAS FOUND BEHIND THE ACFT.  AFTER A INSPECTION IT WAS DISCOVERED THE BUSHING WHICH CENTERS THE WHEEL ASSY TO THE NOSE FORK HAD BROKEN, ALLOWING THE CENTER BOLT TO SLIDE OUT OF THE WHEEL ASSY.  NO DAMAGE WAS DONE TO THE FORK OR ANY OTHER PART OF THE AIRFRAME.  THE BUSHING WAS REPLACED AND A NEW WHEEL ASSY INSTALLED ON THE ACFT AND RETURNED TO SERVICE.
